# SDR UPS00233382

- Difficulty date: June 10, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N917UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19310
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, SEAT TRACK WORN BETWEEN BS 500 AND BS 520 AT RBL 24.75.  REPLACED SECTION OF SEAT TRACK FROM STA 500 TO STA 520 AT RBL 24.75 IAW SRM 53-10-5 FIG 7.  MATERIAL USED (P/N BAC1520-1432).
